Medications are: levothyroxine, spironolactone, torsemide, Eliquis, propaphenone, buspirone.
Will any of my medications cause ringing in the ears?
Question posted by meinschatzi on 14 March 2022
Last updated on 15 March 2022 by Alphabravo33
That’s a good question, and I agree with the other responses: ringing in your ear is no joke. It is a good idea to discuss it with your doctor and have a thorough examination of your ears. Good luck to you.
I checked each med you are on and found the following:
Torsemide rare side effect
ringing or buzzing in the ears or any hearing loss
Buspirone rare side effect
ringing in the ears
Do inform your Dr. of the side effect you are experiencing.
Click on the in order to access your interaction report of the meds you are on:
If you have doubts and/or questions regarding the interactions do contact your DR..
You can use the alphabetical guide at the top of the page to browse through your medications. On their page just click on "Side Effects".
The ringing in your ear is called "tinnitus".
If/when you find it you can report it to your doctor.
You can check medication side effects on this site. You could also ask your dr or pharmacist if you're experiencing this problem. It could be a side effect or an interaction between 2 or more medications. Personally, I'd call my dr's office and check it out. Best of luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.